# SDR 99ZZZX1641

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9510S
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA275
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, COTTER PIN AND NUT WERE FOUND MISSING FROM UP ELEVATOR CABLE ATTACH AT REAR CONTROL STICK.  ELEVATOR CABLE PULLEYS UNDER AND AFT OF BAGGAGE AREAS WERE FOUND VERY DRY.  CABLES WERE FRAYED AT PULLEY LOCATIONS.  THESE AREAS ARE NOT EASILY ACCESSIBLE FOR INSPECTION.
